Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 3, Number 3

All articles in this issue are freely accessible.

Graphical analyses of nonlinear circuits
Albert Preisman.
Quart. Appl. Math. 3 (1945), 185-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13035
Pressure flow of a turbulent fluid between two infinite parallel planes
P. Y. Chou.
Quart. Appl. Math. 3 (1945), 198-209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 14896
Diffusion in turbulent flow between parallel planes
J. C. Jaeger.
Quart. Appl. Math. 3 (1945), 210-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13504
On the stability of two-dimensional parallel flows. II. Stability in an inviscid fluid
C. C. Lin.
Quart. Appl. Math. 3 (1945), 218-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13984
On the vibrations of the rotating ring
G. F. Carrier.
Quart. Appl. Math. 3 (1945), 235-245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13370
Non-linear theory of curved elastic sheets
E. Bromberg and J. J. Stoker.
Quart. Appl. Math. 3 (1945), 246-265
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13355
A formula for the solution of an arbitrary analytic equation
D. R. Blaskett and H. Schwerdtfeger.
Quart. Appl. Math. 3 (1945), 266-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13918
The capacity of twin cable
J. W. Craggs and C. J. Tranter.
Quart. Appl. Math. 3 (1945), 268-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13031
Large deflection of cantilever beams
K. E. Bisshopp and D. C. Drucker.
Quart. Appl. Math. 3 (1945), 272-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13360
Corrections to my paper on the deflection of a cantilever beam
H. J. Barten.
Quart. Appl. Math. 3 (1945), 275-276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13361

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website